# SDR SWAA2021080200750

- Difficulty date: July 16, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 40,839 hours, 24,488 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AT BEGINNING OF DSECENT; NO 2 ENGINE HYDRAULIC PUMP PRESSURE FLICKERED; THEN EVENTUALLY CAME ON STEADY. HYDRAULIC B-SYSTEM QTY WAS 0. DID QRH PROCEDURE TO SECURE ENG DRIVEN PUMP; THEN ELECTRIC PUMP ; LOW PRESSURE LIGHT ILLUMINATED. RAN QRH FOR B-SYSTEM HYDRAULIC SYSTEM FAILURE. / [01] PERFORMED EXTERNAL LEAK CHECK REF AMM 29-00-00-790-801.FOUND HYDRAULIC B PRESS RUDDER TUBE LINE LEAKING.INSPECTED CASE DRAIN FILTERS; NO CONTAMINATION NOTED; REPLACED BOTH FILTERS AS PER REF AMM 29-11-51.INSTALLED TEMP LINE HYDRAULIC B RUDDER PRESS TUBE REF. MPM 53.05.08.02 & REF AMM 20-10-52.SERVICED SYSTEM B HYDRAULICS AS PER REF AMM 12-12-00.
